Homeopathy and Health Forum
This thread continues beneath the following ad.
Make the interval between doses longer as we have seen some action from the remedy.
Instead of giving one week between two doses, lets make it two weeks. So after two weeks have passed from this first dose, you can go ahead with the second dose.
maheeru on 2017-09-09Unfortunately I took the second dose before I saw your post. I may have messed things up. The improvement has definitely stopped, in fact it has gone backwards a little. I was also feeling weepy and emotional yesterday. I did have had some bad news so I have been feeling anxious which may have something to do with it.
winnieandco on 2017-09-12This thread continues beneath the following ad.
maheeru on 2017-09-13
After what interval did you take third dose?
And in your last post you said something bad happened that made you emotional, anxious and weepy? Was it some grief?
This is deep acting medicine. Change may not be perceptible now.
maheeru on 2017-09-30I took the 3rd dose 2 weeks after the 2nd.
My husband had a scan and a growth was found. They can't tell if it is benign or not but want to remove his kidney. It is very stressful and as much as I try to stay positive the least thing will have me in tears.
winnieandco on 2017-10-01Ok take a dose of Ignatia 30c. A couple more doses can also be used when you are feeling stressful and weepy.
Report changes later.
maheeru on 2017-10-01This thread continues beneath the following ad.Am I to continue the sulphur as well?
winnieandco on 2017-10-01
For the time being no sulp. dose. It's likely that the emotional experience from this bad news is blocking further action of the remedy.
Go ahead with Ignatia and post changes.
maheeru on 2017-10-02Hmm ..
A lot of side effects .. New symptoms .. old diseases .. changing medicines .. but still hot flashes are there ..
Let's see .. you really deserve the right remedy my dear ..
I'm waiting ..
[Edited by healer21 on ]
healer21 on 2017-10-04The ignatia has helped me keep calm but there is no change to the hot flashes.
winnieandco on 2017-10-05This thread continues beneath the following ad.Hi,
you may continue with maheru .. under this thread .. if need extra guidance you may ask for help in a new thread ..
[Edited by healer21 on ]
healer21 on 2017-10-05
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.